I am 18 years old. I lost my virginity on february 27th. we used a condom, but it slipped off after we finished. I got a light period on march 1st and it was light and lasted about 4 days. (I started birth control for the first time on march 1st as well) then it turned into brown discharge and my vagina has been leaking brown fluids since then. So, I have been having some sort of brown discharge from march 5th continuously and it is now march 13th. This has never happened to me before and I am a little nervous. Please help!!
collegegirl11992, it can be breakthrough spotting/bleeding. It is one of the pesky side effects of the pill. It will normally just disappear as your body adjusts to the hormones. If it does not subside, speak to your doctor.
Brown blood is normally a sign that it is a bit older than fresh blood and that it maybe does not contain the anti-clotting agent that your uterus lining gives off during menstruation. this is typical for spotting where the drops might take a while to get out.
If you think something is wrong, see a doctor. You should also test for pregnancy around March 20, just to make sure.